# SDR DALA2017081806305

- Difficulty date: February 24, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 77,053 hours, 35,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND PULL IN RIVETS FOUND ON EXTERNAL SKIN BETWEEN FRAMES 53 - 54 AND STRINGER 41L, REPAIR ON EXTERNAL SKIN BTW FR 53 TO FR 54 AND STR 37L TO STR 42L ON LOWER FUSELAGE IAW ER/A 554926-14AD REV. ORIGINAL
